MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 9/10 COCR HEAD 22.225MM +3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD. 8010379 9/10 COCR HEAD 22.225MM +3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Catalog Number 152190053
Medical Device Problem Codes Disassembly (1168); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The tha was performed to the patient on (b)(6) 2006.After the surgery, the inner head was detached because the dislocated was occurred when the patient fell down from the chair.Until then, the patient never had a dislocation.It was reported that the revision surgery was performed on (b)(6) 2018 by replacing the cup and the head.There was little denaturation at the junction, a small amount of black debris was observed, and soft tissue necrosis was not observed.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
9/10 COCR HEAD 22.225MM +3
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key7266090
Report Number1818910-2018-53303
Device Sequence Number1826703
Product Code JDI
UDI-Device Identifier10603295276586
UDI-Public10603295276586
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number152190053
Device Lot Number2003849
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2018
Supplement Date Received by Manufacturer02/16/2018
08/08/2018
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date02/16/2018
08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;